Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 87, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 27, 2011, 9:00 AM EDT for 5 counties in Kentucky; Clermont County, Hamilton County, Ohio. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 9:00 AM EDT (13:00 UTC)
- Expired
- Apr 27, 2011, 9:45 AM EDT
- In force
- 45 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Campbell County, KY, Kenton County, KY, Pendleton County, KY, Robertson County, KY, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 9:00 AM EDT | TSTM WND DMG | 3 N Cold Spring, KY | ONE TREE DOWN AT RIVER RD AND ARMY RESERVE RD. TIME ESTIMATED. |
| Apr 27, 9:00 AM EDT | TSTM WND DMG | Falmouth, KY | ONE TREE DOWN ON SHELBY ST. TIME ESTIMATED. |
| Apr 27, 9:02 AM EDT | TSTM WND DMG | 4 Nne Falmouth, KY | ONE TREE DOWN ON SR 609. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 470 m²/s²
- 0-3 km storm-relative helicity
- 503 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
062
WUUS51 KILN 271300
SVRILN
KYC023-037-117-191-201-OHC025-061-271345-
/O.NEW.KILN.SV.W.0087.110427T1300Z-110427T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
900 AM EDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRACKEN COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
PENDLETON COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
CLERMONT COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 945 AM EDT.
* AT 856 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM TAYLOR MILL TO GOFORTH TO MORGAN...
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLD SPRING...
CLARYVILLE...
BUTLER...
FORT THOMAS...
DAYTON...
FALMOUTH...
ALEXANDRIA...
SILVER GROVE...
IN ADDITION...GRANTS LICK...AA HIGHWAY AT US ROUTE 27...ASPEN
GROVE...CRESTVIEW...CAMPBELL COUNTY LAKE...CATAWBA...MCKINNEYSBURG
AND FRUIT HILL ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3855 8417 3855 8421 3858 8421 3856 8441
3853 8444 3907 8457 3923 8416 3883 8404
3877 8405 3878 8402 3861 8398 3859 8399
3852 8418
TIME...MOT...LOC 1300Z 245DEG 38KT 3902 8445 3867 8436
3855 8433
$$3 follow-up statements
143
WWUS51 KILN 271311
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
911 AM EDT WED APR 27 2011
KYC117-271321-
/O.CAN.KILN.SV.W.0087.000000T0000Z-110427T1345Z/
KENTON KY-
911 AM EDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR KENTON COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3852 8418 3855 8417 3855 8421 3858 8421
3857 8437 3895 8445 3898 8443 3898 8445
3908 8447 3923 8416 3883 8404 3877 8405
3877 8404 3877 8402 3861 8398 3859 8399
TIME...MOT...LOC 1311Z 245DEG 38KT 3907 8431 3872 8422
3860 8419
$$
KYC023-037-191-201-OHC025-061-271345-
/O.CON.KILN.SV.W.0087.000000T0000Z-110427T1345Z/
PENDLETON KY-ROBERTSON KY-BRACKEN KY-CAMPBELL KY-HAMILTON OH-
CLERMONT OH-
911 AM EDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR CLERMONT...SOUTHEASTERN HAMILTON...CAMPBELL...BRACKEN...ROBERTSON
AND EASTERN PENDLETON COUNTIES...
AT 909 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ANDERSON TOWNSHIP TO LENOXBURG TO
BROWNING CORNER...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WITHAMSVILLE...TERRACE PARK...MILFORD...AMELIA...BATAVIA...
BROOKSVILLE...FELICITY AND BETHEL.
IN ADDITION...CALIFORNIA...MILFORD...IVOR...MOUNT CARMEL...MENTOR...
FOSTER...MOSCOW AND NEVILLE ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3852 8418 3855 8417 3855 8421 3858 8421
3857 8437 3895 8445 3898 8443 3898 8445
3908 8447 3923 8416 3883 8404 3877 8405
3877 8404 3877 8402 3861 8398 3859 8399
TIME...MOT...LOC 1311Z 245DEG 38KT 3907 8431 3872 8422
3860 8419
$$799
WWUS51 KILN 271318
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
918 AM EDT WED APR 27 2011
KYC037-271328-
/O.CAN.KILN.SV.W.0087.000000T0000Z-110427T1345Z/
CAMPBELL KY-
918 AM EDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3852 8418 3855 8417 3855 8421 3858 8421
3858 8432 3879 8429 3889 8423 3901 8431
3904 8435 3905 8442 3910 8443 3923 8416
3884 8404 3877 8405 3877 8402 3861 8398
3859 8399
TIME...MOT...LOC 1318Z 245DEG 38KT 3910 8427 3874 8413
3862 8416
$$
KYC023-191-201-OHC025-061-271345-
/O.CON.KILN.SV.W.0087.000000T0000Z-110427T1345Z/
PENDLETON KY-ROBERTSON KY-BRACKEN KY-HAMILTON OH-CLERMONT OH-
918 AM EDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR CLERMONT...SOUTHEASTERN HAMILTON...BRACKEN...ROBERTSON AND
EASTERN PENDLETON COUNTIES...
AT 913 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CHERRY GROVE TO BERLIN TO
BROWNING CORNER...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
AMELIA...FELICITY...BATAVIA...BROOKSVILLE AND BETHEL.
IN ADDITION...CHILO...LINDALE...PETRA...WILLOWVILLE...WOOLCUTT...
NICHOLSVILLE...POWERSVILLE AND ROCK SPRINGS ARE NEAR THE PATH OF
THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3852 8418 3855 8417 3855 8421 3858 8421
3858 8432 3879 8429 3889 8423 3901 8431
3904 8435 3905 8442 3910 8443 3923 8416
3884 8404 3877 8405 3877 8402 3861 8398
3859 8399
TIME...MOT...LOC 1318Z 245DEG 38KT 3910 8427 3874 8413
3862 8416
$$
BINAU805
WWUS51 KILN 271337
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
937 AM EDT WED APR 27 2011
KYC023-191-201-OHC025-061-271346-
/O.EXP.KILN.SV.W.0087.000000T0000Z-110427T1345Z/
PENDLETON KY-ROBERTSON KY-BRACKEN KY-HAMILTON OH-CLERMONT OH-
937 AM EDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST
CLERMONT...SOUTHEASTERN HAMILTON...WESTERN BRACKEN...WESTERN
ROBERTSON AND EASTERN PENDLETON COUNTIES WILL EXPIRE AT 945 AM EDT...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3852 8418 3855 8417 3855 8421 3858 8421
3858 8432 3879 8429 3889 8423 3901 8431
3904 8435 3905 8442 3910 8443 3923 8416
3884 8404 3877 8405 3877 8402 3861 8398
3859 8399
TIME...MOT...LOC 1336Z 245DEG 38KT 3918 8404 3882 8391
3870 8394
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:19 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 27, 7:19 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
719 AM EDT WED APR 27 2011
.SYNOPSIS...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS
THE OHIO VALLEY AS A STRONG SHORTWAVE TROUGH MOVES NORTHEASTWARD
ACROSS THE PLAINS. THE MAIN TROUGH WILL TRACK NORTHEAST LATER
TODAY AND WILL INTERACT WITH A WARM MOIST AIR MASS EAST OF THE
MISSISSIPPI. THIS WILL ENHANCE THUNDERSTORM ACTIVITY ACROSS OUR
AREA ONCE AGAIN TONIGHT WITH POSSIBLE SEVERE WEATHER. A COLD
FRONT WILL FOLLOW THURSDAY WITH BLUSTERY CONDITIONS. A WARMING
TREND WILL OCCUR WITH FAIR WEATHER FRIDAY AND SATURDAY. ANOTHER
COLD FRONT IS EXPECTED BY SUNDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS IS MAKING ITS WAY
INTO THE WESTERN PORTIONS OF THE FORECAST AREA AT THIS HOUR. THIS
ACTIVITY WILL SLOWLY SPREAD EASTWARD INITIALLY...BEFORE OVERTAKING
THE REMAINDER OF THE FORECAST AREA AFTER SUNRISE AS AN EMBEDDED
SQUALL LINE APPROACHES FROM CENTRAL KENTUCKY. WIDESPREAD HEAVY
RAIN WITH ISOLATED SEVERE WEATHER ASSOCIATED WITH WINDS AND HAIL
ARE POSSIBLE THROUGH THE MORNING HOURS.
THIS COMPLEX WILL LIFT NORTHEASTWARD BY LATE MORNING LEAVING THE
FORECAST AREA IN A BREAK FROM HEAVY PRECIPITATION THROUGH THE
AFTERNOON...BEFORE ANOTHER ROUND OF CONVECTIVE WEATHER APPROACHES
LATER TONIGHT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
A SECOND WAVE WILL MOVE NORTHEASTWARD OUT OF THE PLAINS LATER
THIS AFTERNOON. WITH THIS FEATURE...A STRONG LOW LEVEL JET COMBINED
WITH AMPLE MOISTURE WILL AID THE DEVELOPMENT OF ANOTHER LARGE
CONVECTIVE COMPLEX OVER THE MISSISSIPPI VALLEY LATE THIS AFTERNOON.
THIS COMPLEX WILL MOVE NORTHEASTWARD TOWARD THE OHIO VALLEY
TONIGHT AND WILL BRING WITH IT STRONG TO SEVERE THUNDERSTORMS. THE
MAIN THREAT APPEARS TO BE FLASH FLOODING WITH SOME DAMAGING WINDS
AND LARGE HAIL POSSIBLE.
A COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY THURSDAY MORNING IN
THE WAKE OF THE THUNDERSTORM COMPLEX. THIS WILL BRING AN END TO
THE HEAVY RAIN AND SEVERE WEATHER THREAT ACROSS THE AREA. CAA
WILL USHER IN BELOW NORMAL TEMPERATURES WITH BREEZY CONDITIONS
THURSDAY...WITH WRAP AROUND SHOWERS FROM THE LOW PRESSURE SYSTEM
MAINLY ACROSS CENTRAL AND NORTHERN IN/OH THURSDAY IN TO THURSDAY
NIGHT. HIGH TEMPERATURES THURSDAY WILL ONLY BE SLIGHTLY HIGHER
THAN WEDNESDAY NIGHTS LOWS DUE TO THE CAA.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
WRAP AROUND SHOWER ACTIVITY WILL TAPER OFF THURSDAY NIGHT. HIGH
PRESSURE WILL WORK INTO THE FA FOR FRIDAY INTO SATURDAY. A FRONTAL
BOUNDARY WILL APPROACH THE AREA SATURDAY NIGHT AND REMAIN IN THE
VICINITY OF THE FA UNTIL LATE SUNDAY TO EARLY MONDAY MONDAY WHEN
A COLD FRONT PUSHES THROUGH THE AREA. HIGH PRESSURE WILL RETURN TO
THE AREA FOR MONDAY NIGHT INTO TUESDAY.
&&
.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS ARE CONTINUING TO PIVOT UP ACROSS
WESTERN PORTIONS OF FA. THIS IS ASSOCIATED WITH A SURFACE LOW
CURRENTLY OVER SOUTHWEST INDIANA. AS THIS LOW LIFTS UP INTO THE
LOWER GREAT LAKES THROUGH EARLY AFTERNOON...WE MAY END UP WITH A
BIT OF A LULL IN THE PCPN ACROSS OUR AREA. HOWEVER...A SECONDARY
LOW WILL LIFT QUICKLY NORTHEAST INTO THE MID OHIO VALLEY THROUGH
THIS EVENING. AHEAD OF THIS...SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO SPREAD BACK INTO THE AREA LATE THIS AFTERNOON INTO
THIS EVENING. HAVE GENERALLY KEPT CIGS/VSBYS VFR THROUGH THIS
EVENING BUT MVFR TO POSSIBLY IFR CONDITIONS WILL BE POSSIBLE WITH
THE STRONGER STORMS. OTHER CONCERN TODAY WILL BE WINDS AS A STRONG
LOW LEVEL JET WILL BE OVERHEAD. SOME OF THESE WINDS WILL LIKELY
MIX DOWN TO THE SURFACE WITH SOUTHERLY WIND GUSTS IN THE 30 TO
POSSIBLY 40 KNOT RANGE POSSIBLE LATER THIS MORNING INTO THIS
AFTERNOON.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...NOVAK
AVIATION...JGLHazardous weather outlook, Apr 27, 4:38 AM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 438 AM EDT WED APR 27 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-280845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 438 AM EDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM LIFTING NORTHEAST TOWARD THE GREAT LAKES WILL BRING A STRONG COLD FRONT THROUGH THE OHIO VALLEY LATE TONIGHT NIGHT. AHEAD OF THIS FRONT...STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY LATE THIS AFTERNOON AND EVENING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY.
In the hours before
Special weather statement, Apr 27, 3:23 AM EDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
323 AM EDT WED APR 27 2011
OHZ042-060-270800-
DARKE OH-PREBLE OH-
323 AM EDT WED APR 27 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE AND SOUTHERN
DARKE COUNTIES THROUGH 400 AM EDT...
AT 320 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OKLAHOMA...MOVING NORTH AT 50 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG...NEW
MADISON...ARCANUM AND GREENVILLE.
ALSO...ELDORADO...WEST MANCHESTER...CASTINE...ITHACA...GORDON...WAYNE
LAKES...PALESTINE AND PITSBURG ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4019 8476 4015 8443 4002 8443 3977 8457
3982 8481Special weather statement, Apr 27, 7:15 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 AM EDT WED APR 27 2011
INZ050-058-059-066-074-075-KYZ091-OHZ034-042-060-070-077-271215-
UNION IN-OHIO IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-BOONE KY-
BUTLER OH-DARKE OH-HAMILTON OH-MERCER OH-PREBLE OH-
715 AM EDT WED APR 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN PREBLE...
SOUTHWESTERN MERCER...WESTERN HAMILTON...WESTERN DARKE...WESTERN
BUTLER...BOONE...WAYNE...EASTERN FAYETTE...EASTERN DEARBORN...EASTERN
FRANKLIN...OHIO AND UNION COUNTIES THROUGH 815 AM EDT...
AT 714 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM INTERSTATE 70 AT EXIT 145 TO RISING SUN...MOVING NORTH
AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...GREENDALE...
BRIGHT...HIDDEN VALLEY...FOUNTAIN CITY...RICHMOND...HARRISON...WEST
COLLEGE CORNER...CLEVES...NEW PARIS...OXFORD AND ROSS.
ALSO...BELLEVIEW...BILLINGSVILLE...WILLIAMSBURG...ECONOMY...MOUNT
CARMEL...SALEM...ROCKDALE AND WEST HARRISON ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4001 8514 4001 8482 4039 8481 4045 8476
3928 8456 3890 8485 3890 8488 4000 8515Special weather statement, Apr 27, 8:17 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 AM EDT WED APR 27 2011
INZ074-075-080-KYZ090>093-095-096-OHZ051-060>062-070-071-077-078-
271300-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-PENDLETON KY-BOONE KY-
CAMPBELL KY-GALLATIN KY-GRANT KY-BUTLER OH-GREENE OH-HAMILTON OH-
MIAMI OH-MONTGOMERY OH-PREBLE OH-WARREN OH-CLERMONT OH-
817 AM EDT WED APR 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CLERMONT...
WESTERN WARREN...SOUTHEASTERN PREBLE...MONTGOMERY...SOUTHWESTERN
MIAMI...HAMILTON...EXTREME NORTHWESTERN GREENE...BUTLER...
NORTHEASTERN GRANT...NORTHEASTERN GALLATIN...CAMPBELL...BOONE...
PENDLETON...KENTON...NORTHEASTERN DEARBORN...OHIO AND EASTERN
SWITZERLAND COUNTIES THROUGH 900 AM EDT...
AT 813 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MCGONIGLE TO PATRIOT...MOVING NORTHEAST AT 75 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRITTENDEN...CLEVES...
FALMOUTH...WALTON...CAMDEN...BUTLER...UNION...ROSS...OAKBROOK...
BURLINGTON...FLORENCE AND INDEPENDENCE.
ALSO...LAYHIGH...HUESTON WOODS STATE PARK...VERONA...GENE SNYDER
AIRPORT...GARDNERSVILLE...BIG BONE...SOMERVILLE AND BRACHT ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3855 8445 3866 8450 3878 8465 3881 8492
3953 8479 3995 8439 3989 8411 3980 8408
3862 8426Local storm report, Apr 27, 8:59 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM TSTM WND GST WILLIAMSTOWN 38.64N 84.56W
04/27/2011 E65 MPH GRANT KY TRAINED SPOTTER
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:44 AM EDT | Special Weather Statement | ILN | Carroll | 46 min |
| Apr 27, 1:29 AM EDT | Special Weather Statement | ILN | Boone | 46 min |
| Apr 27, 3:17 AM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Owen | 3 hr |
| Apr 27, 4:04 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Apr 27, 6:24 AM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 36 min |
| Apr 27, 6:32 AM EDT | Tornado Warning | ILN | Carroll, Gallatin | 28 min |
| Apr 27, 6:52 AM EDT | Areal Flood Advisory | ILN | Boone, Carroll, Gallatin, Owen | 3 hr |
| Apr 27, 8:05 AM EDT | Tornado Warning | ILN | Carroll, Gallatin, Grant, Owen | 25 min |
| Apr 27, 8:17 AM EDT | Special Weather Statement | ILN | Boone, Campbell, Kenton, Pendleton | 43 min |
| Apr 27, 8:23 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more | 3 hr |
| Apr 27, 8:30 AM EDT | Tornado Warning | ILN | Boone, Campbell, Grant, Kenton, Pendleton | 30 min |
| Apr 27, 9:24 AM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason, Robertson | 51 min |
| Apr 27, 10:11 AM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Robertson | 3 hr |
| Apr 27, 10:28 AM EDT | Special Weather Statement | ILN | Lewis | 62 min |
| Apr 27, 7:15 PM EDT | Special Weather Statement | ILN | Lewis | 60 min |
| Apr 27, 7:38 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 6 hr |
| Apr 27, 7:53 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 52 min |
| Apr 27, 3:23 AM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Apr 27, 3:38 AM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Apr 27, 4:46 AM EDT | Areal Flood Advisory | ILN | Auglaize, Miami, Montgomery, Shelby | 3 hr |
| Apr 27, 7:15 AM EDT | Special Weather Statement | ILN | Preble | 60 min |
| Apr 27, 9:30 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Hardin, Logan, Miami and 3 more | 60 min |
| Apr 27, 9:49 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Clinton, Fayette, Greene, Logan and 6 more | 41 min |
| Apr 27, 9:52 AM EDT | Tornado Warning | ILN | Clark | 23 min |
| Apr 27, 10:10 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Pickaway, Ross | 50 min |
| Apr 27, 10:14 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Logan, Madison and 1 more | 30 min |
| Apr 27, 10:53 AM EDT | Special Weather Statement | ILN | Delaware, Franklin, Union | 52 min |
| Apr 27, 11:01 AM EDT | Special Weather Statement | ILN | Fairfield, Pickaway, Ross | 29 min |
| Apr 27, 11:05 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Pickaway | 25 min |
| Apr 27, 11:12 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway, Ross | 48 min |
| Apr 27, 11:27 AM EDT | River Flood Advisory | ILN | Hamilton | 10 hr |
| Apr 27, 11:29 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 31 min |
| Apr 27, 12:04 PM EDT | Special Weather Statement | ILN | Licking | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.